Metrics

From
On the p-adic Gamma Function and Changhee Polynomials by Özge Çolakoğlu Havare and Hamza Menken Turkish Journal of Analysis and Number Theory. 2018, 6(4), 120-123 doi:10.12691/tjant-6-4-3
Views
3637
Html 3262
Abstract 375
29 August 2018 (publication date) through 06 April 2020 *
14.41 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1473
PDF524
Epub390
XML377
PPT0
Figures101
Tables81
Export: 1047
RIS332
BibTex387
Endnote328
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com